MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC CARTRIDGE BLOOD SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

VANTIVE US HEALTHCARE LLC CARTRIDGE BLOOD SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 101025
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an external fluid leak was observed from the back of the cassette of a gambro cartridge set during hemodialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h6, h1 h11: the actual device was not available; however, retention samples were visually and functionally tested and were found to be within specification.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause of the reported leakage was not determined as no further or actual sample testing could be conducted.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CARTRIDGE BLOOD SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - TIJUANA BAJA
blvd pacifico 10014
parque industrial pacifico
tijuana baja california CP 22 643
MX   CP 22643
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key22038475
Report Number8030638-2025-00006
Device Sequence Number20909713
Product Code FJK
UDI-Device Identifier07332414007836
UDI-Public07332414007836
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K070414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101025
Device Lot NumberMA0124115245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale